Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffer from STD and kidney stone. Taking azithromax. Rashes and pain near the rectum. Cure?

I recently went to the hospital for a 9mm kidney stone and cause i thought i had contracted a std from a unnfaithful partner. they did the culture sample and sent it off they also gave me 1000mg of azithromax and a shot of this other antiboitic the condition that was thought to be a std still hasnt cleared up. it above my rectum kinda reminds me of a diaper rash almost but with discharge and severe pain and its welped up any ideas on what it could be.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.
You have not mentioned in your query since how long you have the problem, exact area of involvement, time period since the unprotected intercourse was done, exact description of the rash kind of thing ( is it a ulcer or a rash only or a raised structure), the kind of discharge ( is it watery or red or yellowish or a mixed kind of discharge is present).
So, it is better to consult either a dermatologist with expertize in sexually transmitted disease or you can send the detailed query to our forum where we can help you regrading the nearest possibility.
Hope it helps.
with good health wishes,
Dr Sanjay K Kanodia
MD ( Dermatology and STD)
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor